S. M. Zahid Hosen, Dibyajyoti Saha, Umma Hane Khanam, Saikat Barua, Mahbubur Rashid, Mohammad Anayet Ullah Khan, Talha Bin Emran, Tapas Kanti Dey, A. S. M. Nurul Afser
S. M. Zahid Hosen1, Dibyajyoti Saha1, Umma Hane Khanam2, Saikat Barua3,
Md. Mahbubur Rashid3, Mohammad Anayet Ullah Khan3, Talha Bin Emran1,
Tapas Kanti Dey1, A. S. M. Nurul Afser3*
1Department of Pharmacy, BGC Trust University Bangladesh, Chittagong.
2Standard Laboratories Limited, Chittagong, Bangladesh.
3Department of Pharmacy, University of Science and Technology Chittagong.
Volume - 5,
Issue - 6,
Year - 2012
A clinically relevant drug-drug interaction (DDI) occurs when the effectiveness or toxicity of one medication is altered by the administration of another medicine or a substance that is administered for medical purposes (to be distinguished from drug-food interactions). Adverse consequences of DDIs may result from either diminished therapeutic effect or toxicity. Among the various types of medical errors, the occurrence of adverse DDIs is one that is usually preventable. It is therefore essential that health professionals be able to evaluate the potential for DDIs and, when detected, to determine appropriate prevention or management strategies. In this study a patient drugs profile with multiple complicacies were evaluated for drug-drug interaction presence. Some drug-drug interactions were found moderate to severe level among the drugs taken by patient. Clopidogrel/Atorvastatin and Clopidogrel /proton-pump inhibitor interaction were the noticeable found- which should be taken in to consideration seriously when such drugs are prescribed concurrently by the health professionals.
Cite this article:
S. M. Zahid Hosen, Dibyajyoti Saha, Umma Hane Khanam, Saikat Barua, Mahbubur Rashid, Mohammad Anayet Ullah Khan, Talha Bin Emran, Tapas Kanti Dey, A. S. M. Nurul Afser. Evaluation of Drug-Drug Interaction in a Patient Drugs Profile with Multiple Complicacy and Patient Management. Research J. Pharm. and Tech. 5(6): June 2012; Page 813-816.